# SDR ZZDA2009054

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2601
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A/C ARRIVAL NOTICED PARACHUTE PINS PULLED OUT OF L-1 DOOR SLIDE PACK.  REMOVED AND REPLACED L-1 DOOR SLIDE PACK IAW AMM 25-61.
